If you need an accessible version of this item please contact JSTOR User Support

Review: Substitutional Quantification and Mathematics

Reviewed Work: Ontological Economy: Substitutional Quantification and Mathematics by Dale Gottlieb
Review by: Charles Parsons
The British Journal for the Philosophy of Science
Vol. 33, No. 4 (Dec., 1982), pp. 409-421
Stable URL: http://www.jstor.org/stable/687172
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Substitutional Quantification and Mathematics
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
409
    409
  • Thumbnail: Page 
410
    410
  • Thumbnail: Page 
411
    411
  • Thumbnail: Page 
412
    412
  • Thumbnail: Page 
413
    413
  • Thumbnail: Page 
414
    414
  • Thumbnail: Page 
415
    415
  • Thumbnail: Page 
416
    416
  • Thumbnail: Page 
417
    417
  • Thumbnail: Page 
418
    418
  • Thumbnail: Page 
419
    419
  • Thumbnail: Page 
420
    420
  • Thumbnail: Page 
421
    421